# SDR CA990125004

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Transmission
- Part number: 212040001115
- Condition: Making Metal
- Location: Main Rotor
- Part time: 11,736 hours
- Component: 212040001115
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SERVICEABLE TRANSMISSION INSTALLED AND ALTERNATE RUN-IN PROCEDURE CARRIED OUT IAW WITH BELL MM.  FILTERS REMOVED AND FOUND CLEAN.  TWO TEST FLIGHTS OF 0.3 AND 0.2 CARRIED OUT.  DURING SECOND FLIGHT, THE TRANSMISSION CHIP WARNING LIGHT CAME ON AND AIRCRAFT RETURNED TO BASE.  EXCESSIVE AMOUNTS OF FERROUS METAL WAS FOUND ON THE CHIP PLUG AND IN THE FILTER.  TRANSMISSION RETURNED FOR INVESTIGATION.
